Subscribe Now Subscribe Today
Science Alert Home Journals at Science Alert For Authors For Subscribers Contact Us
   
Journal of Applied Sciences
  Year: 2007 | Volume: 7 | Issue: 7 | Page No.: 978-983
DOI: 10.3923/jas.2007.978.983
On Non-archimedean λ-Limited Spaces
Zeyad Rizq Safi

Abstract:
In this research we study some types of limited sets and operators on non-archimedean locally convex spaces. We generate the concept of limited spaces into λ-limited spaces and study the relation between λ-limited spaces and λ-semiMontel spaces. We show that the non-archimedean locally convex space E is λ-limited space if and only if E is a space of type (Sλ).
 [Fulltext PDF]   [Fulltext HTML]   [XML: Abstract + References]   [References]   [View Citation]  [Report Citation]
How to cite this article:

Zeyad Rizq Safi , 2007. On Non-archimedean λ-Limited Spaces. Journal of Applied Sciences, 7: 978-983.

DOI: 10.3923/jas.2007.978.983

URL: http://scialert.net/abstract/?doi=jas.2007.978.983

 
COMMENT ON THIS PAPER
.
 
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 
 
 
 
 
 
 

                 home       |       journals        |       for authors       |       for subscribers       |       asci
          © Science Alert. All Rights Reserved